MAUDE Adverse Event Report: CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY

CAREFUSION, INC JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE; INSTRUMENT, BIOPSY
Catalog Number EJM4011
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: the lot number for the device was provided.The device history records are currently under review.The device was not return.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a bone marrow biopsy procedure, the white cap/handle part of the cradle came off.It was further reported that forceps were used to remove the device from the patient.There was no reported patient injury.Rcc received a complaint via email.We had an incident during a bone marrow procedure with item# ejm4011.When the physician assistant was collecting the biopsy, the white cap/handle part of the cradle came off.They were able to use forceps to grip the part and remove from the patient.Lot number: 0001578725.Date of manufacturer: 2024-07-18.
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot number was provided so a device history record was performed.There was no recorded quality problems or rejections related to this incident found.All product procedural and functional requirements needed for its release were met.H10: investigation summary: a physical sample was not received for evaluation; therefore, a sample analysis was not possible.The result of the investigation was unable to confirm the reported failure mode.A definite root cause could not be determined.H10: b5 (describe event or problem), g4 (date received by manufacturer), g7 (type of report; follow up 1), h2 (correction; additional information).H11: d4 (unique identifier (udi) #), h4 (device manufacturing date), h6 (component code, investigation, investigation results, conclusions).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a bone marrow biopsy procedure, the white cap/handle part of the cradle came off.It was further reported that forceps were used to remove the device from the patient.There was no reported patient injury.Verbatim: rcc received a complaint via email.We had an incident during a bone marrow procedure with item# ejm4011.When the physician assistant was collecting the biopsy, the white cap/handle part of the cradle came off.They were able to use forceps to grip the part and remove from the patient.Lot number: 0001578725.Date of manufacturer: 2024-07-18.

Brand Name
JAMSHIDI (EJ) NEEDLE BM 11GX4 CRADLE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice_
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key20859105
Report Number1625685-2024-00136
Device Sequence Number4069748
Product Code KNW
UDI-Device Identifier10885403464157
UDI-Public(01)10885403464157(11)240718(17)290630(10)0001578725
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K171531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEJM4011
Device Lot Number0001578725
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown